Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online
Ask a Urologist   »  

Getting white discharge from penis. What could be this?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
hii im 37 n getting white discharge like wax from penic why and what is it , it pains in leg when i hold my urine for long .does it effects my sexual life as gettinng married soon
Posted Tue, 20 Nov 2012 in Penis Problems
Answered by Dr. Das Arindam 3 hours later

Firstly, the wax like material which is being discharged from your penis is nothing but the pus. That means it is composed of organisms, white blood cells, and proteinaceous material. It is due to the infection of Lower urethritis.
Due to this infection, there is formation of acute inflammation which leads to pain in the leg.
Cause of this type of infection -
- Gonococcal urethritis
- Non specific urethritis.
In gonococcal infection, the organism is neisseria gonorrhoeae. Here the discharge is thick, as you mentioned. It is a sexually transmitted disease. You have to be treated before your marriage. Otherwise you should use condom and avoid direct contact till you get completely cured. Because it may get transmitted to your wife. A serious complication of this disease is infertility. Be serious.

You have to do the followings.
1. Keep the area clean.
2. Do a routine urine examination. The first voided urine of the day, should be collected. Then you can send it either to a laboratory with proper history or contact with local STD clinic in government hospital.
3. You have to take ciprofloxacin or cefixime group of drugs as a single dose.
4. Doxycycline should also be taken for minimum 7 days.
5. Go to the STD clinic and consult for confirmation, investigation, and dosing of the previously mentioned drugs.

Hope this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Follow-up: Getting white discharge from penis. What could be this? 1 hour later
is it due to sugar ?
Answered by Dr. Das Arindam 32 minutes later

Thank you for writing back.
The predisposing factor for gonococcal urethritis is unprotected sex with an infected person. As I previously told, it is a sexually transmitted disease.
But, high blood sugar level may be a predisposing factor for non specific urethritis. But in that case the appearance of the discharge is a most important characteristic feature.
The description of the discharge you have given previously indicates a gonococcal infection.
You have possibility of getting the gonococcal infection if there is a history of unprotected sex with an infected partner, even if you have a history of high blood sugar level.
The drugs mentioned previously will treat the both the conditions.

Hope you have your answers.

Above answer was peer-reviewed by
Follow-up: Getting white discharge from penis. What could be this? 1 hour later
i had sex only with my girl frnd i dont think she has such infection and i think this discharge is from last 5yr or so but was not regular i take auryedik tablets if i take leve 52 its stops for some days but starts again nw its regular now and discharge is quit a full i have already taken the tablets told by u
Answered by Dr. Das Arindam 15 minutes later

Thank you for writing back.
Firstly, if you have sex only with your girl friend, then she also should be treated with the same treatment. Because as I previously told it is a STD. Irrespective of origin both of you will suffer from this disease. The method of this type of treatment is called Contact tracing.
Now, Liv 52 is a heptoprotective agent. It has no relation in treatment of this type of disease. If you have a positive result that is totally coincidental.
If you are having these problem for 5 yrs, then I am afraid that you will suffer from infertility. Immediately test your sperm count, and the result will tell you the truth.
It will be better for you to contact the STD clinic as early as possible.
If you have taken these drugs already then you need more meticulous treatment with intravenous antibiotic like third generation cephalosporin.

Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor